I guess the cortisone is rearing its ugly head so to speak. I have a yeast infection in all the folds of skin....groin, under breast, etc. Does anyone else have this problem? I've read that taking steroids and high glucose can cause this....
My Cushing's buddies get these all the time - and I get them still now from time to time - I have a little one now.
I use medicated powder and keep the areas dry. I also used OTC creams for yeast like generic tinactin ones. You have to keep things dry so as much as you can, don't wear bra. I would also wash my clothing in borax as my doc said it killed yeast so I would not re-infect myself.
If they are bad - see a doc to get a stronger cream. But they are awful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.